The multivariate order statistics for exponential and Weibull distributions

Hafeez, Mariyam, Kamal, Shahid, Shahbaz, Muhammad Qaiser . Pakistan Journal of Statistics and Operation Research 2014. 10 (3) :361-368

Locate this article in:

Bibtex

@article{CIS-283635,
  Author = {Hafeez, Mariyam and Kamal, Shahid and Shahbaz, Muhammad Qaiser},
  Title = {The multivariate order statistics for exponential and Weibull distributions},
  Journal = {Pakistan Journal of Statistics and Operation Research},
  Volume = {10},
  Number = {3},
  Year = {2014},
  Pages = {361--368},
  Keywords = {moments, multivariate weibull distribution, multivariate exponential distribution}
}

Similar articles